# SDR ASAA2023080444423

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 27,667 hours, 8,632 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG FAULT CODE 73-30311, THE START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE, SHORT TIME FAULT. GROUNDED - YES. REF FIM 73-24 TASK 813, DURING INITIAL EVALUATION PERFORMED EEC TESTS IN ALL SWITCH POSITIONS FOUND NO FAULTS, OPS NORMAL. PER FIM THIS WAS AN INTERMITTENT FAULT, OK FOR CONTINUED SERVICE.
